# SDR J7SA2023040900356

- Difficulty date: March 25, 2023
- Submitted: April 9, 2023
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 5,971 hours, 3,947 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO PTCH TRM NRML FAIL DURING CRUISE. CREW FOLLOWED CHECKLIST, DISENGAGED AUTOPILOT, DESCENDED TO 29,000FT, DETERMINED THAT THEY WOULD NOT HAVE ENOUGH FUEL TO MAKE IT TO KLAS, AND LANDED WITHOUT INCIDENT AT KSDL. PERFORMED CMC DOWNLOADS. UPON REVIEW FOUND PITCH TRIM MOVED UNCOMMANDED. REPLACED HORIZONTAL STABILIZER PITCH TRIM ACTUATOR IAW PHENOM 300 AMM 27-41-01. FUNCTIONAL CHECK SATISFACTORY.
